On coefficient estimates for bi-univalent functions of fox-wright functions

A. G. Alamoush, Maslina Darus

Research output: Contribution to journalArticle

Abstract

In this paper, we introduce and investigate a new subclass of the function class ∑ of bi-univalent functions of the Fox-Wright function type denoted as in the open unit disk U. We estimate the coefficients |a2| and |a3| for the newly subclass of functions.

Original languageEnglish
Pages (from-to)249-262
Number of pages14
JournalFar East Journal of Mathematical Sciences
Volume89
Issue number2
Publication statusPublished - 2014

Fingerprint

Wright Function
Coefficient Estimates
Univalent Functions
Unit Disk
Coefficient
Estimate

Keywords

  • Bi-univalent functions
  • Coefficient estimates
  • Convolution (Hadamard product)
  • Subordination
  • Univalent functions

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

On coefficient estimates for bi-univalent functions of fox-wright functions. / Alamoush, A. G.; Darus, Maslina.

In: Far East Journal of Mathematical Sciences, Vol. 89, No. 2, 2014, p. 249-262.

Research output: Contribution to journalArticle

@article{6debd50f7de346ebb845b2ec3480395a,
title = "On coefficient estimates for bi-univalent functions of fox-wright functions",
abstract = "In this paper, we introduce and investigate a new subclass of the function class ∑ of bi-univalent functions of the Fox-Wright function type denoted as in the open unit disk U. We estimate the coefficients |a2| and |a3| for the newly subclass of functions.",
keywords = "Bi-univalent functions, Coefficient estimates, Convolution (Hadamard product), Subordination, Univalent functions",
author = "Alamoush, {A. G.} and Maslina Darus",
year = "2014",
language = "English",
volume = "89",
pages = "249--262",
journal = "Far East Journal of Mathematical Sciences",
issn = "0972-0871",
publisher = "University of Allahabad",
number = "2",

}

TY - JOUR

T1 - On coefficient estimates for bi-univalent functions of fox-wright functions

AU - Alamoush, A. G.

AU - Darus, Maslina

PY - 2014

Y1 - 2014

N2 - In this paper, we introduce and investigate a new subclass of the function class ∑ of bi-univalent functions of the Fox-Wright function type denoted as in the open unit disk U. We estimate the coefficients |a2| and |a3| for the newly subclass of functions.

AB - In this paper, we introduce and investigate a new subclass of the function class ∑ of bi-univalent functions of the Fox-Wright function type denoted as in the open unit disk U. We estimate the coefficients |a2| and |a3| for the newly subclass of functions.

KW - Bi-univalent functions

KW - Coefficient estimates

KW - Convolution (Hadamard product)

KW - Subordination

KW - Univalent functions

UR - http://www.scopus.com/inward/record.url?scp=84905239970&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84905239970&partnerID=8YFLogxK

M3 - Article

VL - 89

SP - 249

EP - 262

JO - Far East Journal of Mathematical Sciences

JF - Far East Journal of Mathematical Sciences

SN - 0972-0871

IS - 2

ER -